Vol 3, No 2: July 2021

DOI: https://doi.org/10.34312/jjom.v3i2

Jambura Journal of Mathematics (JJoM) Volume 3 Number 2 (July 2021) has been officially published. This issue contains 9 articles available online that were authored/co-authored by 20 authors from 8 affiliations.

Table of Contents

Articles

Ahmad Zaenal Arifin,  Prodi Matematika Universitas PGRI Ronggolawe,  Indonesia
93-102
Meliana Pasaribu,  Mathematics Department, Faculty of Mathematics and Natural Sciences, Universitas Tanjungpura, Pontianak,  Indonesia
Yundari Yundari,  Mathematics Department, Faculty of Mathematics and Natural Sciences, Universitas Tanjungpura, Pontianak,  Indonesia
Muhammad Ilyas,  Mathematics Department, Faculty of Mathematics and Natural Sciences, Universitas Tanjungpura, Pontianak,  Indonesia
103-114
Tri Andika Julia Putra,  IPB University,  Indonesia
Donny Citra Lesmana,  IPB University,  Indonesia
I Gusti Putu Purnaba,  IPB University,  Indonesia
115-127
Fatimah Azzahra,  Binawan University,  Indonesia
I Wayan Mangku,  IPB University,  Indonesia
128-139
Grifin Ryandi Egeten,  Institut Pertanian Bogor (IPB University Bogor Indonesia),  Indonesia
Berlian Setiawaty,  Institut Pertanian Bogor (IPB University Bogor Indonesia),  Indonesia
Retno Budiarti,  Institut Pertanian Bogor (IPB University Bogor Indonesia),  Indonesia
140-154
fq-derivasi di BM-aljabar
DOI : 10.34312/jjom.v3i2.10379 | Abstract views : 377 times
Egytia Yattaqi,  Departemen Matematika, FMIPA, Universitas Riau, Pekanbaru-Indonesia,
Sri Gemawati,  Departemen Matematika, FMIPA, Universitas Riau, Pekanbaru-Indonesia,
Ihda Hasbiyati,  Departemen Matematika, FMIPA, Universitas Riau, Pekanbaru-Indonesia,
155-166
Fransiskus Fran,  Jurusan Matematika, Fakultas MIPA, Universitas Tanjungpura, Pontianak 78124, Indonesia,
Novita Indah Saputri,  Jurusan Matematika, Fakultas MIPA, Universitas Tanjungpura, Pontianak 78124, Indonesia,
Mariatul Kiftiah,  Jurusan Matematika, Fakultas MIPA, Universitas Tanjungpura, Pontianak 78124, Indonesia,
167-179
Edi Kurniadi,  Departemen Matematika, Fakultas MIPA, Universitas Padjadjaran. Jl. Raya Bandung Sumedang Km 21 Jatinangor, Sumedang, Jawa Barat 45363,  Indonesia
180-186
Mujiati Dwi Kartikasari,  Program Studi Statistika, Fakultas MIPA, Universitas Islam Indonesia, Jl. Kaliurang Km. 14,5 Yogyakarta,  Indonesia
187-196